MAUDE Adverse Event Report: VYAIRE MEDICAL INC. PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A vyaire medical third party field service technician went onsite and evaluated the device.Technician performed 3 year preventive maintenance and installed new exhalation diaphragm.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported not holding positive end-expiratory pressure on the enve ventilator.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13827329
Report Number2021710-2022-15767
Device Sequence Number14569604
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20110901
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown